Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 122, NWS Cleveland, OH

August 27, 2020Hancock County, Seneca County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 27, 2020, 5:09 PM EDT for Hancock County, Seneca County, Wood County, Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2020, 5:09 PM EDT (21:09 UTC)
Expired
Aug 27, 2020, 6:00 PM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 140 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS51 KCLE 272109
SVRCLE
OHC063-147-173-272200-
/O.NEW.KCLE.SV.W.0122.200827T2109Z-200827T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
509 PM EDT Thu Aug 27 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Western Seneca County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...
  Northeastern Hancock County in northwestern Ohio...

* Until 600 PM EDT.

* At 509 PM EDT, a severe thunderstorm was located near North
  Baltimore, or 9 miles south of Bowling Green, moving southeast at
  25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
  Bloomdale, Risingsun, Cygnet, Portage, Jerry City, West Millgrove,
  Bairdstown and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4131 8370 4135 8364 4127 8342 4125 8342
      4122 8311 4099 8328 4099 8343 4117 8369
      4126 8373
TIME...MOT...LOC 2109Z 303DEG 20KT 4124 8361 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
3 follow-up statements
698 
WWUS51 KCLE 272121
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
521 PM EDT Thu Aug 27 2020

OHC063-147-173-272200-
/O.CON.KCLE.SV.W.0122.000000T0000Z-200827T2200Z/
Seneca OH-Wood OH-Hancock OH-
521 PM EDT Thu Aug 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WESTERN SENECA...SOUTHEASTERN WOOD AND NORTHEASTERN HANCOCK
COUNTIES...

At 521 PM EDT, a severe thunderstorm was located near Arcadia, or
near Fostoria, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
Bloomdale, Risingsun, Cygnet, Jerry City, West Millgrove, Bairdstown
and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4130 8360 4127 8342 4125 8342 4122 8311
      4099 8328 4099 8343 4117 8369 4127 8366
TIME...MOT...LOC 2121Z 303DEG 20KT 4120 8353 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
734 
WWUS51 KCLE 272137
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
537 PM EDT Thu Aug 27 2020

OHC063-147-173-272200-
/O.CON.KCLE.SV.W.0122.000000T0000Z-200827T2200Z/
Seneca OH-Wood OH-Hancock OH-
537 PM EDT Thu Aug 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WESTERN SENECA...SOUTHEASTERN WOOD AND NORTHEASTERN HANCOCK
COUNTIES...

At 537 PM EDT, a severe thunderstorm was located over Fostoria,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Tiffin, Fostoria, Arcadia, New Riegel, Bloomdale, West Millgrove and
Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4125 8342 4122 8311 4099 8328 4099 8343
      4107 8354 4120 8361 4124 8354
TIME...MOT...LOC 2137Z 303DEG 20KT 4115 8343 

HAIL...1.00IN
WIND...60MPH
 
$$

Kahn
593 
WWUS51 KCLE 272150 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
550 PM EDT Thu Aug 27 2020

OHC063-147-173-272200-
/O.EXP.KCLE.SV.W.0122.000000T0000Z-200827T2200Z/
Seneca OH-Wood OH-Hancock OH-
550 PM EDT Thu Aug 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SENECA...SOUTHEASTERN
WOOD AND NORTHEASTERN HANCOCK COUNTIES WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4125 8342 4122 8311 4099 8328 4099 8343
      4107 8354 4120 8361 4124 8354
TIME...MOT...LOC 2150Z 303DEG 20KT 4111 8335 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:39 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 27, 3:39 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
339 PM EDT Thu Aug 27 2020

.SYNOPSIS...
A cold front will move south across the lower Great Lakes by Friday
morning and become nearly stationary. Low pressure will move east to
northern Lake Michigan by Friday evening and to just north of Lake
Ontario by Saturday afternoon. The low pressure system will force a
cold front east across the local area late Friday night into
Saturday morning.  A ridge of high pressure will move east across
the region Sunday and Monday followed by a warm front Monday night.
A cold front will move east across the area Tuesday night.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Initially, upper level ridging will take place during this period
with minor shortwaves moving rapidly east across the top of the
ridge.  Ridge will give way to a developing upper level trough that
digs south into the Great Lakes region by Friday evening.  The
remnants of Laura are progged to move northeast into the Ohio and
Tennessee Valleys by Friday evening.  The upper level trough in
association with Laura will merge with the northern trough and become
somewhat negatively tilted as it shifts east.  During this
transition, surface low pressure system will move east across the
Great Lakes and begin to deepen rapidly.  Energy from Laura will
feed the low pressure system along with ample moisture.  The two
systems will bring favorable conditions for potentially heavy rain
over portions of the forecast area tomorrow into tomorrow night.
With dry soil moistures in place, immediate saturation is not much
of a concern but a long period of moderate to heavy rain could cause
some minor flooding issues; especially in the east.

In the meantime, an outflow boundary moved south across the local
area this afternoon and spawned some showers and thunderstorms from
northeast Indiana across northern Ohio into northwest Pennsylvania.
The boundary is expected to move south but more boundaries are
progged to move south as well into the local area this afternoon and
early evening.  The convection is expected to continue into the
evening hours as the cold front slips south and near the local area.
This will force strong convection over the extreme east to move
southeast and possibly clip eastern Erie County in Pennsylvania.
This line of thunderstorms will slide into the area overnight as
well. With precipitable water values approaching 2 inches, looking
at possibility for locally heavy rain at times in the thunderstorms
through this forecast period.  Forecast area will remain in a slight
risk for heavy rain potential and a slight risk for severe
thunderstorms tomorrow.

Otherwise, another muggy night tonight with lows in the 70s and
highs tomorrow in the mid to upper 80s central and west.  Cooler
highs in the upper 70s to lower 80s in the east Friday.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A cold front will be moving through the forecast area Saturday
morning.  This system will be interacting with some of the moisture
from Tropical Depression Laura. Numerous areas of rain are expected
in the morning particularly for the eastern portions of the forecast
area. The rain will end from west to east across the region Saturday
afternoon as the front moves east.  High pressure will quickly build
over the Great Lakes Region Saturday night.  This system will bring
a significant shift in airmass.  Cooler drier air will accompany
this high pressure system which will remain through Monday
afternoon. A warm front will approach the forecast area from the
south Monday evening bringing some scattered showers and a few
thunderstorms back to the region.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A series of rapidly moving frontal systems are expected to move
through the forecast area in the extended period.  A warm front will
be north of the forecast area Tuesday morning as a cold front
approaches from the west.  This slow moving front will keep a chance
of scattered showers and thunderstorms over the region through
Tuesday night. As this system moves to the east a brief period of
high pressure will build over the region Wednesday.  Another front
will approach the lower Great Lakes Region on Thursday. Low chances
of showers and thunderstorms will remain in the forecast both
Wednesday and Thursday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
An outflow boundary will move south across the area and will
continue to spawn new shower and thunderstorm activity across
the area over the next few hours. A cold front will slide south
this evening and push more showers and thunderstorms near the
area. The activity occurring now will be driven by day time
heating and then limited activity expected overnight into
tomorrow morning. Thunderstorms will produce locally heavy rain
and brief IFR ceilings and visibilities. Otherwise, VFR during
non-thunderstorm periods.

Outlook...Non-VFR possible with widespread showers and
thunderstorms Friday into Saturday.

&&

.MARINE...
Southwest winds 15 to 25 knots continue over the eastern
end of Lake Erie this afternoon.  Several locations over Northeast
Ohio and NW PA are reporting winds over 20 knots.  Walnut Creek
reported observed waves of 6-7 feet.  The pressure gradient should
begin to weaken overnight but winds will remain on the stronger side
through the evening.  I will keep the SCA in place over parts of
Northeast Ohio and NW PA until midnight.  I will let the SCA expire
for the central basin.  A southwest wind flow will continue through
Friday. A cold front will cross the lake on Saturday bringing a
shift to a northwest flow. This flow will continue through Sunday
afternoon. High pressure will build over the lake Sunday night
bringing a light flow to the lakes on Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement until midnight EDT tonight for OHZ012-
     089.
PA...Beach Hazards Statement until midnight EDT tonight for PAZ001.
MARINE...Small Craft Advisory until midnight EDT tonight for LEZ147>149.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Garnet
LONG TERM...Garnet
AVIATION...Lombardy
MARINE...Garnet
Hazardous weather outlook, Aug 27, 3:48 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
348 PM EDT Thu Aug 27 2020

LEZ061-142>149-162>169-OHZ003-006>010-013-014-017>023-027>033-
036>038-047-PAZ002-003-282000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
348 PM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-282000-
Cuyahoga-
348 PM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

There is a moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-PAZ001-282000-
Lake-Ashtabula Lakeshore-Northern Erie-
348 PM EDT Thu Aug 27 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Severe thunderstorms are possible this afternoon and early evening.
Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 27, 4:21 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
421 PM EDT Thu Aug 27 2020

OHZ010-020-030-272100-
Medina-Lorain-Ashland-
421 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MEDINA...
NORTHEASTERN ASHLAND AND SOUTHWESTERN LORAIN COUNTIES...

At 420 PM EDT, a strong thunderstorm was located near New London, or
16 miles north of Ashland, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wellington, Lodi, Chippewa Lake, Sullivan, Westfield Center, Spencer,
Gloria Glens Park, Burbank, Rochester and Chippewa-On-The-Lake.

LAT...LON 4089 8213 4107 8234 4118 8234 4106 8186
      4099 8192 4099 8213
TIME...MOT...LOC 2020Z 300DEG 17KT 4111 8231

Kahn
Special weather statement, Aug 27, 4:32 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
432 PM EDT Thu Aug 27 2020

OHZ023-033-272100-
Mahoning-Trumbull-
432 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES...

At 431 PM EDT, a strong thunderstorm was located over Niles, or near
Warren, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Cortland,
Lordstown, Vienna Center, Hilltop, Maplewood Park, Leavittsburg,
Austintown, Struthers, Girard, Vienna, McDonald, Lowellville, Yankee
Lake and Churchill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4115 8092 4135 8082 4128 8052 4101 8052
TIME...MOT...LOC 2031Z 291DEG 24KT 4121 8072

Campbell
Special weather statement, Aug 27, 4:43 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
443 PM EDT Thu Aug 27 2020

OHZ006-017-018-272130-
Seneca-Wood-Hancock-
443 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...SOUTHERN WOOD
AND NORTHEASTERN HANCOCK COUNTIES...

At 443 PM EDT, a strong thunderstorm was located near North
Baltimore, or 7 miles south of Bowling Green, moving southeast at 25
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Arcadia, Van Buren, New
Riegel, Wayne, Bloomdale, Risingsun, Cygnet, Portage, Jerry City,
West Millgrove, Bairdstown and Bascom.

LAT...LON 4138 8368 4128 8342 4125 8342 4125 8336
      4118 8317 4099 8334 4099 8341 4123 8381
TIME...MOT...LOC 2043Z 303DEG 21KT 4127 8367

Kahn
Special weather statement, Aug 27, 5:01 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
501 PM EDT Thu Aug 27 2020

OHZ020-031-272145-
Medina-Wayne-
501 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MEDINA AND NORTHEASTERN
WAYNE COUNTIES...

At 501 PM EDT, a strong thunderstorm was located over Lodi, or 10
miles southwest of Medina, moving southeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wadsworth, Rittman, Doylestown, Lodi, Creston, Chippewa Lake,
Seville, Westfield Center, Spencer, Gloria Glens Park, Burbank,
Chippewa-On-The-Lake and Briarwood Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4101 8215 4112 8216 4106 8169 4093 8169
TIME...MOT...LOC 2101Z 294DEG 20KT 4105 8202

Campbell
Special weather statement, Aug 27, 5:06 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
506 PM EDT Thu Aug 27 2020

OHZ022-033-272145-
Portage-Mahoning-
506 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PORTAGE AND
SOUTHERN MAHONING COUNTIES...

At 506 PM EDT, a strong thunderstorm was located 9 miles north of
Alliance, or 10 miles southeast of Ravenna, moving southeast at 35
mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Salem, Columbiana, Boardman, Canfield, Sebring, Atwater, Edinburg,
Ellsworth, New Middletown, Beloit, Deerfield, Berlin Center, Maple
Ridge and Greenford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4099 8109 4099 8120 4105 8125 4112 8117
      4097 8055 4090 8061 4090 8082 4093 8083
      4093 8089 4090 8090 4090 8108
TIME...MOT...LOC 2106Z 294DEG 31KT 4105 8112

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:00 PM EDTSpecial Marine WarningCLE60 min
Aug 27, 4:21 PM EDTSpecial Weather StatementCLEMedina39 min
Aug 27, 4:32 PM EDTSpecial Weather StatementCLETrumbull28 min
Aug 27, 4:37 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull38 min
Aug 27, 4:43 PM EDTSpecial Weather StatementCLEWood47 min
Aug 27, 5:01 PM EDTSpecial Weather StatementCLEMedina44 min
Aug 27, 5:06 PM EDTSpecial Weather StatementCLEMahoning39 min
Aug 27, 5:14 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage46 min
Aug 27, 5:32 PM EDTSpecial Weather StatementCLEStark, Wayne43 min
Aug 27, 5:41 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne49 min
Aug 27, 5:51 PM EDTSpecial Weather StatementCLEHuron39 min
Aug 27, 5:58 PM EDTSevere Thunderstorm WarningCLEStark32 min
Aug 27, 6:26 PM EDTSevere Thunderstorm WarningCLEStark, Wayne64 min
Aug 27, 6:29 PM EDTSpecial Marine WarningCLE31 min
Aug 27, 7:21 PM EDTSpecial Weather StatementCLEWayne39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.